# SDR USAAD96032

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: 45501635
- Condition: Crimped
- Location: Cockpit Overhead
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 441 - AFTER TAKEOFF FROM PIT AND REACHING 6000 FEET, CREW COULD NOT PRESSURIZE THE AIRCRAFT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND A CRIMPED SENSE LINE TO THE PRESSURE CONTROLLER.  LINE WAS REPLACED AND REPOSITIONED SO AS NOT TO CAUSE A CRIMPING CONDITION.  (M)
